Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Modified jarque-bera type tests for multivariate normality in a high-dimensional framework
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.
2014 (English)In: Journal of Statistical Theory and Practice, ISSN 1559-8608, E-ISSN 1559-8616, Vol. 8, no 2, 382-399 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we introduce two types of new omnibus procedures for testing multivariate normality based on the sample measures of multivariate skewness and kurtosis. These characteristics, initially introduced by, for example, Mardia (1970) and Srivastava (1984), were then extended by Koizumi, Okamoto, and Seo (2009), who proposed the multivariate Jarque-Bera type test () based on the Srivastava (1984) principal components measure scores of skewness and kurtosis. We suggest an improved MJB test () that is based on the Wilson-Hilferty transform, and a modified MJB test () that is based on the F-approximation to. Asymptotic properties of both tests are examined, assuming that both dimensionality and sample size go to infinity at the same rate. Our simulation study shows that the suggested test outperforms both and for a number of high-dimensional scenarios. The test is then used for testing multivariate normality of the real data digitalized character image.

Place, publisher, year, edition, pages
2014. Vol. 8, no 2, 382-399 p.
Keyword [en]
Jarque-Bera test, Multivariate kurtosis, Multivariate skewness, Normality test, Normalizing transformation
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-161773DOI: 10.1080/15598608.2013.806232Scopus ID: 2-s2.0-84897008306OAI: oai:DiVA.org:kth-161773DiVA: diva2:795665
Note

QC 20150317

Available from: 2015-03-17 Created: 2015-03-17 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Pavlenko, Tatjana
By organisation
Mathematical Statistics
In the same journal
Journal of Statistical Theory and Practice
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf